# SDR DALA2024010200041

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,826 hours, 23,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 RH WING LOWER SKIN PANEL #2 AND MANHOLE ACCESS PANEL 640JB WERE FOUND WITH A DRILL START AND DOUBLE DRILL HOLE CONDITION COMMON TO ONE ATTACH BOLT HOLE. CORRECTIVE ACTION: REPAIRED PER ERA 614663-14. (0131258)
